One month on the meds

Posted by J on Tuesday, May 17, 2011. Filed under: , ,

I've been on Exfexxor 75mg for one month as of wed. I've seen a lot improvements in my mood and in my demeanor in general. I'm not yelling (much) at the kids any more. My paitence seems to have improved quite a bit, I'm thinking before I speak (huge issue for me), and I'm no longer crying over everything (tv commercials etc). I knew something was different when I was watching American Idol and didn't start bawling when Scotty sang Where Were You When The World Stopped Turning. I sat through the whole thing and actually listened to the lyrics. Usually, I would have been a heap of salty tears and snot, but not that night. I was amazed!

My anexity and panic attacks have really lessened in severity. My car decided it doesn't want to work any more and stalled out five times on the way home from the grocery store. My husband was driving and we had all three kids in the car, normally, I would have been crying and probably screaming or something but I just made jokes. We were on rural roads, we weren't in the middle of traffic or anything when we stalled. I have enough family around here that someone would have given us a ride. We were going to be okay so in the end it was just ridiculous and funny (the car is 12 years old, this wasn't totally unexpected) !

On the other hand, I'm still tired. A lot. I don't feel like I'm ever getting enough sleep and I'm waking up 2-3 times a night. I also have some smalls zits now, which would either be from the meds or the changing weather. My appetite has not improved, in fact, I'm not hungry at all any more. I am still eating and using an app I downloaded to my ipod to track my calories but I am just simply not hungry, which isn't a good thing. I weigh 113lbs right now. I'm only 5'4" but I have a medium build and wide (or as I like to say, childbearing) hips. My ideal weight is 120lbs. That's how much I weighed all through high school and college. I'd like to try to get back up to there again. I have some work to do but with absolutely no appetite it's hard.

3 Responses to One month on the meds

  1. The Martha Complex

    I take the same dosage of Effexor as you (but I also take Buspar with it). I am glad the dosage is working for you.

    I am tired alot too, I sometimes think it is a side effect of the medicine but being a mom with a million things on our to-do list it is hard to narrow it down to the medicine.

  2. jmneiderer

    That's a really good point. Maybe I'm just tired because I'm actually doing things now instead of just sitting on the couch and crying!

  3. knitseashore

    I found your blog from Ravelry and your lovely Citron project. I'm sorry to read you are not feeling well. I suffer from SAD and we have had a lot of gloom/rain in the past few weeks, which has been a challenge.

    I'm reading an excellent book called The Depression Cure by Stephen Iliardi, which I highly recommend. He offers some simple lifestyle changes which can help everyone feel better (even those not depressed). I have been taking his advice, doing some walking for exercise, and it is keeping me sane. If you get the chance, check out the book and see if there is anything in there that you'd like to try.

Leave a Reply